Export: Dynamic stability of electrodynamic tethers in inclined elliptical orbits

Pelaez Alvarez, Jesus (2003). Dynamic stability of electrodynamic tethers in inclined elliptical orbits. "Advances in the Astronautical Sciences", v. 116 (n. Part-I); pp. 595-614. ISSN 1081-6003. https://doi.org/10.2514/1.6685.

Please select an output format:

  • Logo InvestigaM (UPM)
  • Logo GEOUP4
  • Logo Open Access
  • Open Access
  • Logo Sherpa/Romeo
    Check whether the anglo-saxon journal in which you have published an article allows you to also publish it under open access.
  • Logo Dulcinea
    Check whether the spanish journal in which you have published an article allows you to also publish it under open access.
  • Logo de Recolecta
  • Logo del Observatorio I+D+i UPM
  • Logo de OpenCourseWare UPM